# SDR 3EJA202503210001

- Difficulty date: March 18, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N863JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605512
- Aircraft time: 9,844 hours, 3,834 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Condenser
- Part number: 8323712
- Condition: Dirty
- Location: Zone 100
- Part time: 5,750 hours, 3,704 cycles
- Component: Water Seperator
- Component part number: 99124937
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH RECEIVED SMOKE DETECTOR LIGHT FOLLOWED BY SMOKE APPEARING OUT OF CABIN AND COCKPIT VENTS. CLEANED WATER SEPARATOR AND RAN ENGINES AND APU AND COULD NOT DUPLICATE SMOKE N CABIN OR COCKPIT.
